# SDR AWXA200300543

- Difficulty date: May 2, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 42,485 hours, 19,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5397470900000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK A .5 INCH CRACK WAS FOUND ON AFT CARGO COMPARTMENT FLOOR PANEL SUPPORT AT FR 63, LBL 406MM.  MAINTENANCE REMOVED DAMAGED FLOOR PANEL SUPPORT AT FR 63, LBL 406MM; FABRICATED A NEW REPLACEMENT FLOOR PANEL SUPPORT; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 PG 8-12 & 22 FIG 2, 3 & 8.
